# SDR DL76L992753

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- System (JASC): 2570 · Accessory Compartment
- Part: Harness
- Condition: Worn
- Location: Seat 10
- Component: 12583901
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHILE TROUBLESHOOTING SEAT 10A SNAKE LIGHT INOP ITEM, FOUND SCU TO BE EXTREMELY HOT.  FURTHER T/S FOUND SNAKE LIGHT SHORT HARNESS WHICH CONNECTS SNAKE LIGHT TO SEAT MAIN HARNESS WORN THROUGH AND ARCED TO SEAT BACK FRAME.  THE HARNESS AT THIS POINT WAS ALSO EXTREMELY HOT.  DEACTIVATED SNAKE LIGHT UNTIL PROBLEM CAN BE RECTIFIED.
